MathSciNet Relay Station
MathSciNet bibliographic data
MR826478 (88e:11113) 11R29 (11R11)
Mollin, R. A. Lower bounds for class numbers of real quadratic fields. Proc. Amer. Math. Soc. 96 (1986), no. 4, 545–550.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement